Algebras and Representation Theory

, Volume 17, Issue 4, pp 1181–1206 | Cite as

Perverse Coherent t-Structures Through Torsion Theories

Article

Abstract

Bezrukavnikov, later together with Arinkin, recovered Deligne’s work defining perverse t-structures in the derived category of coherent sheaves on a projective scheme. We prove that these t-structures can be obtained through tilting with respect to torsion theories, as in the work of Happel, Reiten and Smalø. This approach allows us to define, in the quasi-coherent setting, similar perverse t-structures for certain noncommutative projective planes.

Keywords

t-structure Torsion theory Perverse coherent sheaves Noncommutative projective planes 

Mathematics Subject Classifications (2010)

14F05 13D09 13D30 16E35 16S38 16W50 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Alonso Tarrío, L., Jeremas López, A., Souto Salorio, M.J.: Construction of t-structures and equivalences of derived categories. Trans. Am. Math. Soc. 355(6), 2523–2543 (2003)CrossRefMATHGoogle Scholar
  2. 2.
    Alonso Tarrío, L., Jeremas López, A., Saorín, M.: Compactly generated t-structures on the derived category of a Noetherian ring. J. Algebra 324(3), 313–346 (2010)CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Arinkin, D., Bezrukavnikov, R.: Perverse coherent sheaves. Mosc. Math. J. 10(1), 3–29 (2010)MATHMathSciNetGoogle Scholar
  4. 4.
    Artin, M., Schelter, W.: Graded algebras of global dimension 3. Adv. Math. 66, 171–216 (1987)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Artin, M., Tate, J., Van den Bergh, M.: Some algebras associated to automorphisms of elliptic curves. The Grothendieck Festschrift I, pp. 33–85. Birkauser (1990)Google Scholar
  6. 6.
    Artin, M., Tate, J., Van den Bergh, M.: Modules over regular algebras of dimension 3. Invent. Math. 106, 335–388 (1991)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Artin, M., Zhang, J.J.: Noncommutative projective schemes. Adv. Math. 109, 228–287 (1994)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Beilinson, A., Bernstein, J., Deligne, P.: Faisceaux Pervers. Asterisque 100 (1982)Google Scholar
  9. 9.
    Bezrukavnikov, R.: Perverse Coherent Sheaves (after Deligne). Arxiv:math.AG/0005152
  10. 10.
    Bondal, A., Van den Bergh, M.: Generators and Representability of functors in commutative and noncommutative geometry. Mosc. Math. J. 3, 1–36 (2003)MATHMathSciNetGoogle Scholar
  11. 11.
    Bridgeland, T.: t-structures on some local Calabi-Yau varities. J. Algebra 289, 453–483 (2005)CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    Colpi, R., Fuller, K.R.: Tilting objects in abelian categories and quasi-tilted rings. Trans. Am. Math. Soc. 359(2), 741–765 (2007)CrossRefMATHMathSciNetGoogle Scholar
  13. 13.
    Dickson, S.E.: A torsion theory for abelian categories. Trans. Am. Math. Soc. 121, 223–235 (1966)CrossRefMATHGoogle Scholar
  14. 14.
    Gabriel, P.: Des catgories abliennes. Bull. Soc. Math. France 90, 323–448 (1962)MATHMathSciNetGoogle Scholar
  15. 15.
    Goodearl, K., Stafford, J.T.: The graded version of Goldie’s theorem. Contemp. Math. 259, 237–240 (2000)CrossRefMathSciNetGoogle Scholar
  16. 16.
    Goodearl, K., Warfield, R.B.: An Introduction to Noncommutative Noetherian Rings. Cambridge University Press (2004)Google Scholar
  17. 17.
    Happel, D., Reiten, I., Smalø, S.: Tilting in Abelian categories and quasitilted algebras. Memoirs of the American Mathematical Society, vol. 575, viii+88pp (1996)Google Scholar
  18. 18.
    Herstein, I.N.: Noncommutative rings. Carus Math. Monogr., no. 15. Math. Assoc. of America (1968)Google Scholar
  19. 19.
    Huybrechts, D.: Fourier-Mukai Transforms in Algebraic Geometry. Oxford Science Publications (2006)Google Scholar
  20. 20.
    Keller, B., Vossieck, D.: Aisles in derived categories. Bull. Soc. Math. Belg. Sr. A 40(2), 239–253 (1988)MATHMathSciNetGoogle Scholar
  21. 21.
    Kashiwara, M.: t-structures on the derived categories of holonomic D-modules and coherent O-modules. Mosc. Math. J. 4(4), 847–868 (2004)MATHMathSciNetGoogle Scholar
  22. 22.
    Krause, G.R., Lenagan, T.H.: Growth of Algebras and Gelfand-Kirillov Dimension, vol. 116. Pitman (Advanced Publishing Program) (1985)Google Scholar
  23. 23.
    Lambek, J., Michler, G.: Localization of right noetherian rings at semiprime ideals. Can. J. Math. 26, 1069–1085 (1974)CrossRefMathSciNetGoogle Scholar
  24. 24.
    Matlis, E.: Injective modules over Noetherian rings. Pacific J. Math. 8, 511–528 (1958)CrossRefMATHMathSciNetGoogle Scholar
  25. 25.
    Nastasescu, C., Van Oystaeyen, F.: Graded Ring Theory. North-Holland (1982)Google Scholar
  26. 26.
    Krause, G.R., Lenagan, T.H.: Growth of Algebras and Gelfand-Kirillov Dimension. Research Notes in Mathematics, No. 116. Pitman (1985)Google Scholar
  27. 27.
    Samir Mahmoud, S.: A structure sheaf on the projective spectrum of a graded fully bounded Noetherian ring. Bull. Belg. Math. Soc. Simon Stevin 3, 325–343 (1996)MATHMathSciNetGoogle Scholar
  28. 28.
    Serre, J.P.: Faisceaux Algébriques cohérents. Ann. Math. (2) 61, 197–278 (1955)CrossRefMATHGoogle Scholar
  29. 29.
    Stanley, D.: Invariants of t-structures and classification of nullity classes. Adv. Math. 224(6), 2662–2689 (2010)CrossRefMATHMathSciNetGoogle Scholar
  30. 30.
    Stenström, B.: Rings of Quotients. Springer (1975)Google Scholar
  31. 31.
    Van Oystaeyen, F., Verschoren, A.: Fully bounded Grothendieck categories. II. Graded modules. J. Pure Appl. Algebra 21(2), 189–203 (1981)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  1. 1.Fakultät für MathematikUniversität BielefeldBielefeldGermany

Personalised recommendations